Hey Santino -
There are a lot of things that happen in withdrawal.
Ali and Bubble just made great posts - about living with it. I will explain a little more about the freaky emotions that happen while in withdrawal - your obsession with Remeron, with fast tapering, with "will it always be like this?" - all of these are Neuro-emotion
Neuro-emotion takes real emotions - fear of survival, protection of your family, financial worries, etc., and withdrawal magnifies these emotions like an electron microscope so that they are huge and terrifying and fill the room and you wonder why other people are not so afraid of them, can't they see how BIG and SCARY they are?
When really, the emotions are just normal, human emotions, but withdrawal makes them SEEM worse. It's perspective.
There are a number of favorite mantras I have.
"This is only withdrawal" "this is only a symptom." "This is only temporary."
And when it gets really really bad, "Let go, let go, let go, let go."
There are other more positive ones, like, "I'm breathing." "I'm alive" "I love my family" "It gets better"
Also - recovery happens in Waves and Windows - this means that the symptoms can come and go. You will get better, then fall down again. The symptoms might change - and instead of fixating on Remeron, you might find that you are averse to light or wheat or dairy or loud noises or alcohol. Symptoms come and go, and they change. Expect the unexpected for at least a year after your last drug change.
But here's the beauty of it - those mantras: It's just a symptom, it's only a wave, it's only withdrawal, it's only temporary. All of them still help.
And I promise you - you've been very brave and doing very well so far - in the face of these intense neuro-emotions - to hold your Remeron at 15 mg for the WHOLE TIME! Well done! Most people panic and start bouncing doses, but you have held the course like a champion.
Now I will tell you a secret, one which may help you just a little with your anxiety. At 15 mg, Remeron is not really even an antidepressant. It is more of an antihistamine. Maybe a tiny antidepressant, but mostly antihistamine at this dose. So relax. Think of it as an allergy pill, and breathe.
It gets better. I has already gotten better, and you have been staying firm like a warrior. I will get better again. You can do this.
"Easy, easy - just go easy and you'll finish." - Hawaiian Kapuna
Holding is hard work, holding is a blessing. Give your brain time to heal before you try again.
My suggestions are not medical advice, you are in charge of your own medical choices.
A lifetime of being prescribed antidepressants that caused problems (30 years in total). At age 35 flipped to "bipolar," but was not diagnosed for 5 years. Started my journey in Midwest United States. Crossed the Pacific for love and hope; currently living in Australia. CT Seroquel 25 mg some time in 2013. Tapered Reboxetine 4 mg Oct 2013 to Sept 2014 = GONE (3 years on Reboxetine). Tapered Lithium 900 to 475 MG (alternating with the SNRI) Jan 2014 - Nov 2014, tapered Lithium 475 mg Jan 2015 - Feb 2016 = GONE (10 years on Lithium). Many mistakes in dry cutting dosages were made.
Currently Lithium Orotate 1.67 mg only. I will re-evaluate this supplement in 2017.
I have been psych drug FREE since 1 Feb 2016!